# SDR 2G

- Difficulty date: November 29, 2007
- Submitted: December 7, 2007
- Operation: Air carrier
- Aircraft: N2G
- Make and model: Raythn HAWKER800XP
- Aircraft serial: 258354
- Aircraft time: 3,442 hours, 2,564 cycles
- Engine: Garrtt TFE731*
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Bearing
- Condition: Lack Of Lube
- Location: Nlg Wheel
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

PILOT REPORTED NOSE WHEEL VIBRATION AFTER TAKEOFF ROTATION DURING CLIMBOUT. AIRCRAFT DIVERTED TO HOME BASE. NO REPORTED VIBRATION DURING TAKEOFF OR LANDING ROLL OUT. REMOVED LT AND RT NOSE WHEEL ASSEMBLIES. BALANCED LT AND RT NOSE WHEELS, INSPECTED AND REPACKED NOSE WHEEL BEARINGS.
